Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society, the Transactions of the American Mathematical Society (TRAN) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.43.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

There is just one rational cone-length
HTML articles powered by AMS MathViewer

by Octavian Cornea PDF
Trans. Amer. Math. Soc. 344 (1994), 835-848 Request permission

Abstract:

We show that the homotopic nilpotency of the algebra of piecewise polynomial forms on a simply-connected, finite type, CW-complex coincides with the strong L.S. category of the rationalization of that space. This is used to prove that, in the rational, simply-connected context all reasonable notions of cone-length agree. Both these two results are obtained as parts of a more general and functorial picture.
References
Similar Articles
  • Retrieve articles in Transactions of the American Mathematical Society with MSC: 55P62, 55P50
  • Retrieve articles in all journals with MSC: 55P62, 55P50
Additional Information
  • © Copyright 1994 American Mathematical Society
  • Journal: Trans. Amer. Math. Soc. 344 (1994), 835-848
  • MSC: Primary 55P62; Secondary 55P50
  • DOI: https://doi.org/10.1090/S0002-9947-1994-1260200-X
  • MathSciNet review: 1260200